# SDR V0XD201406080130

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 26,659 hours, 19,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN & UNDERLYING STRUCTURE AROUND NLG BAY.  ACCOMPLISHED REO 670-53-11-949 REV DATED 2014-06-08.
